# SDR FDEA201310022375

- Difficulty date: October 2, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 72,951 hours, 15,747 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSPECTION CARRIED OUT ON LT WING LOWER SKIN PANEL OUTER WING ACCESS DOOR CUT OUT FOUND ONE HOLE WITH CRACK INDICATION.   REPAIRED IAW SRM 57-20-02 REPAIR 5 FIGURE 201 REVISION 53 AND EA 1-5710-T0302942 PART 1.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 117.
